• A. Hernández-Machado and M. S. Miguel.
  • Dynamics of nonlinear stochastic differential equations with multiplicative colored noise.
  • World Scientific Publishing Co.. 1985, pp. 270-275.
  • [More]
  • A. Hernández-Machado and M. S. Miguel.
  • Dynamical properties of nonmarkovian stochastic differential equations.
  • Journal of Mathematical Physics, Vol. 25. 1984, pp. 1066-1075.
  • [More]
  • A. Hernández-Machado, M. S. Miguel and J. M. Sancho.
  • Relaxation time of processes driven by multiplicative noise.
  • Physical Review A, Vol. A29. 1984, pp. 3388-3396.
  • [More]
  • A. Hernández-Machado and M. S. Miguel.
  • Correlation functions of processes driven by external colored noise.
  • Lecture Notes in Physics, Vol. 199. 1984, pp. 461-467.
  • [More]
  • A. Hernández-Machado, J. M. Sancho, M. S. Miguel and L. Pesquera.
  • Joint probability distribution of nonmarkovian stochastic differential equations.
  • Zeitschrift für Physik B-Condensed Matter, Vol. 52. 1983, pp. 335-343.
  • [More]
  • A. Hernández-Machado and F. Sagués.
  • Joint probability distribution beyond the Smoluchwski limit for brownian motion in position space.
  • Physics Letters A, Vol. A98. 1983, pp. 98-102.
  • [More]
Results 101 - 106 of 106
<< Start < Prev 1 2 3 4 5 Next > End >>